MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3312040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Necrosis (1971); Impaired Healing (2378); Fluid Discharge (2686)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6) study no: dots clinical adverse event received for: other surgical site / delayed wound healing on (b)(6) 2024, medical records note that the patient is now 6 weeks out from right knee.Clinical impression is that the patient is doing well.It was noted that the patient has a lot of adipose tissue below their knee.(b)(6) 2024 medical records not the patient¿s chief complaint is wound care, follow-up status post knee arthroplasty.The patient is on antibiotics, the patient has three at least three pockets in the wound and one is draining pus.The patient had a debridement with scalpel in the office.(b)(6) 2024 medical records note the patient is having a follow-up right knee wound.Physical examination notes there are two necrotic areas at the distal portion of their incision.The plan is for the patient to have debridement and wound vac placement.(b)(6) 2024 medical records note the patient is having a follow-up right knee superficial and drainage.Status post superficial i and d of the right knee along with wound vac placement, doing well.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DEPUY CMW 1 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CMW MFG & MATERIAL WAREHOUSE
UK  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20733159
Report Number1818910-2024-24139
Device Sequence Number8949611
Product Code LOD
UDI-Device Identifier10603295168614
UDI-Public(01)10603295168614(17)260630(10)4248642
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number3312040
Device Lot Number4248642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight73 KG